# SDR CALA2013092391321

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 49,560 hours, 19,803 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO VISUAL DOOR ABOVE 1B HAS THE SHOCK ABSORBER DOOR ARM BROKEN OUT OF THE CABINET WALL.  RESECURED AUDIO VISUAL DOOR ABOVE 1B SHOCK ABSORBER IN CABINET.
